# SDR DALA1029715636

- Difficulty date: October 26, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 45,542 hours, 16,276 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R4 LOWER GATE HAS CORROSION AT LOWER EDGES AS MARKED.  CORROSION REMOVAL EXCEED ALLOWABLE LIMITS SO LOWER GATE WAS REPLACED WITH NEW IAW SRM 51-40-02 AND AMM B757-A-52-11-38-401-926 A-A.  REPLACED HINGE IAW SRM 51-40-02.  RIGGED DOOR IAW AMM 52-11-00-501-926A.  RII COMPLETED BY SAN 280957 STAMP MAE QC 110.
